# SDR CA111128002

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Condition: Malfunctioned
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR DOOR AND GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  PERFORMED ALTERNATE EXTENSION AND LANDED.  MAINTENANCE FOUND EXTERNAL DAMAGE TO NLG DOORS. NOSE GEAR SOLENOID SEQUENCE VALVE REPLACED AND BOTH NG LOCK SENSORS REPORTED TOO NEAR IN RIGGING. PROXIMITY SENSORS ADJUSTED. NLG DOORS REPLACED.
